# SDR SWAA2022050294357

- Difficulty date: April 14, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 31,939 hours, 14,343 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193CR
- Condition: Delaminated
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 193CR DELAMINTAED FWD EDGE / [01] IDENTIFIED FAIRING PANEL 193CR IAW SRM 53-40-70-0I-1 FIGURE 2; SHEET 1; TABLE 2; ITEM 9.  DAMAGE NOTED IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 PAR 4B(8).   REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05-2R-6 PER SRM 53-40-70-2R-1 PAR 4B(2).;[02] REMOVED DAMAGE FROM INNER AND OUTER SURFACE EDGEBAND ALONG FWD EDGE; CLEANED IAW SRM 51-70-05-2R-6 PAR 4A-D.;[03] VALIDATED REPAIR PER SRM 51-70-05-2R-6;[04] VERIFIED CORRECTIVE ACTIONS 1-3;[05] FABRICATED AND INSTALLED REPAIR PLIES MADE FROM BMS 8-79ST120 LOT#1488452-1; BMS 8-79ST1581 LOT#1482269-1 AND ADHESIVE BMS 5-129GR5 LOT#1483751-1 IAW SRM 51-70-05-2R-6 PARA 4E.;[09] APPLIED AND CURED BMS 10-21 TY III LOT#S21H278 CONDUCTIVE COATING USING THERMOMETER ID:ATS2208 S/N:4330740WS; CONDUCTIVITY TESTED GOOD USING MULTIMETER ID:ATS1658 S/N:34000350 IAW AMM 51-21-71-370-801 PAR 3D(1-4;7A).  REFINISHED PANEL IAW SRM 51-70-05-2R-6 PAR 4I AND AMM 51-21-99-300-802 PAR 3C(1).  COMPLETED SRM REPAIR 51-70-05-2R-6.;[10] VERIFIED CORRECTIVE ACTION STEP 9. VERIFIED MEASUREMENTS AND TASK COMPLETE.
